Scientific program

TAMING THE TIDE of STIs & HIV
All hours are in CEST time zone (Amsterdam, Paris, Rome, Madrid, Berlin, Vienna, Budapest)
Thursday, September 3rd, 2020
09.30 – 11.00
W1. STIs in Europe today
Expert panel: E. D. Popovici
Decennial evolution of HIV/AIDS infection in Arad County (10min) Abstract
Frequency of highly oncogenic HPV genotypes associations in Arad County and their impact on DALY by cervical cancer (10min) Abstract
HIV/AIDS alone and in association with TB; implications in disease evolution and antiretroviral therapy (10min) Abstract
Comparative Analysis of the sexually transmitted infections in Western Romania (10min) Abstract
Implementation of IUSTI –Europe guidelines into the National ones (15min) Abstract
IUSTI Guidelines driven development of the Republic of Moldova STI regulatory framework (15min) Abstract
Genital HSV – support for and by patients (15min) Abstract
Discussions (5min)
11.00 – 12.00
W2. WHO / ECDC
Expert panel: M. Grbic, O. Mardh, A. Rafila
WHO - ECDC (5min)
Epidemiology of STI in Europe – focus on curable STI (15min) Abstract
The joint TB, HIV and Viral Hepatitis Programme of the WHO (15min) Abstract
WHO perspective on STIs (15min)
Discussions (10min)
12.00 – 13.30
W3. Advances in syphilis
Advances in syphilis (5min)
Rise in syphilis associated with chemsex and PrEP (20min) Abstract
Corona veneris or something else? (20min) Abstract
Clinical management (20min)
Syphilis vaccine (20min)
Discussions (5min)
13.30 – 13.40
Break
13.40 – 14.40
W4. PrEP HIV
PrEP HIV (5min)
PREP implementation in Europe: State of the art and how to scale-up (15min)
Delivery of PrEP: Examples of best practice (15min) Abstract
The future of PrEP (new formulations and developments) (15min) Abstract
Discussions (10min)
14.40 – 14.50
Break
14.50 – 15.50
Sy1. BASHH-GSM Symposium
Chairs: K. Nambiar
Introduction (5min)
An overview of LGBTI Health Inequalities (15min)
Health Inequalities and Intersecting Identities in Gender and Sexual Minorities (15min)
Holistic Assessments in Clinical Practice: A Case History (15min)
Discussion (10min)
15.50 – 16.00
Break
16.00 – 17.45
W5. Guidelines UPDATE
Guidelines UPDATE (5min)
Gonorrhoea (20min) Abstract
Lymphogranoloma Venereum (20min) Abstract
Syphilis (20min) Abstract
IUSTI-Guidelines in Portugal (15min) Abstract
IUSTI-Guidelines in Lithuania (15min) Abstract
Discussions (10min)
17.45 – 18.00
Break
18.00 – 20.00
C1. Opening Session                                   
IUSTI-Europe (10min)
Dermato-venereology in Romania (10min)
New strategies for taming the tide of STIs (30min) Abstract
How does IUSTI contribute to worldwide STI care? (20min) Abstract
What the future holds – A matter of perspective (20min) Abstract
Art – a new perspective for STIs (30min)
Friday, September 4th, 2020
10.00 – 11.55
P1. Plenary Session
Introduction (5min)
Human papilloma virus knowledge, vaccination, cancer awareness and sexual activities among Ukrainian university students (20min) Abstract
Partner notification – always a CHALLENGE (20min)
Providing STI services in the post-COVID-19 world (20min) Abstract
Resistance-based guidance therapy (20min) Abstract
Bacterial vaginosis as an STI (20min) Abstract
Discussions (10min)
11.55 – 12.00
Break
12.00 – 13.30
S1. STI genomics / typing
Chair: M. Unemo
STI genomics / typing (5min)
Syphilis (25min) Abstract
Gonorrhoea (25min) Abstract
Chlamydia (25min) Abstract
Discussions (10min)
13.30 – 13.45
Break
13.45 – 15.45
P2. Plenary Session
Introduction (5min)
The impact of skin disease on the sexual life of patients (30min) Abstract
The Heritage of the European Schools of Dermato- Venereology and the Development of the International Union against STIs (25min) Abstract
STI and SARS-CoV2 (25min) Abstract
Update on vaginal discharge (25min) Abstract
Discussions (15min)
15.45 – 16.00
Break
16.00 – 18.00
Sy2. EADV - IUSTI Symposium
Chairs: A. Stratigos
The “V” in EADV (10min)
Penile dermatoses (25min) Abstract
Differential diagnosis of genital ulcers (25min) Abstract
Lichen sclerosus vulvae (25min)
The HPV philosophy: from antique period to the XXI century (25min)
Discussions (10min)
18.00 - 19:45
Industry Sponsored Symposia
19:45 - 20:15
P3. Summary of the Day
(30min)
Saturday, September 5th, 2020
10.00 – 11.30
P4. Free communications
Introduction Free communications (5min)
STIs Epidemiology and Knowledge, Attitude and Practice (KAP) Survey In a Cohort of Migrants Attending the Genitourinary Clinic in Malta (5min) Abstract
Penile Intraepithelial Neoplasia, Penile Cancer Precursors and HPV Prevalence In Symptomatic Circumcised Preputium (5min) Abstract
HIV and syphilis self-testing among female sex workers in China: implications for expanding dual HIV/syphilis screening (5min) Abstract
Photodiagnosis of genital herpes and warts within a specialist online sexual health service (5min) Abstract
Factors associated with prevalent syphilis among fishing communities on Koome and Buvuma Islands, Uganda (5min) Abstract
Reduced clinical improvement after treatment for urethritis in men with azithromycin resistant Mycoplasma genitalium (5min) Abstract
Emergence and spread of Neisseria gonorrhoeae clone (MLST 7827) with reduced susceptibility to extended-spectrum cephalosporins (5min) Abstract
Multilocus sequence typing of Treponema pallidum samples from various body locations from patients with infectious syphilis (5min) Abstract
Comparison of background rates for Trichomonas vaginalis and Mycoplasma genitalium with clinical diagnoses (5min) Abstract
Evaluating the impact of the introduction of a telephone triage service within Solent Sexual Health, UK (5min) Abstract
The fight against STI can not stop in COVID-19 era: Brazilian experience on online training for STI guidelines (5min) Abstract
Discussions (15min)
11.30 - 13.25
S2. Update on HPV
Update on HPV (5min)
Global burden of HPV related diseases: what is new? (20min)
Update on management of anogenital warts and intraepithelial neoplasias (20min)
Anal cancer and HPV (20min) Abstract
Genital and oral HPV in psoriatic patients treated by local and Biological therapies (20min)
The implementation of the HPV vaccine: have we learned the Corona lesson? (20min)
Discussions (10min)
13.25 – 13.30
Break
13.30 – 15.30
S3. New vaccines and drugs
New strategies and new drugs (5min) Abstract
Pitfalls in laboratory testing (20min)
Repurposing drugs for syphilis (20min) Abstract
Vaccines for STI: Present and Future (20min)
Molluscum contagiosum – to treat or not to treat? (15min) Abstract
HIV microbicides, insights from microbiome. (20min)
Antimicrobial resistance in Neisseria gonorrhoeae (20min) Abstract
15.30 – 17.15
P5. Plenary Session
Introduction (5min)
Bacterial vaginosis: what about the males? (20min) Abstract
Sexual transmitted viral hemorrhagic fever; from zoonosis to STIs (20min) Abstract
Managing HIV in 2020 (20min) Abstract
Other diseases with genital involvement (20min) Abstract
Sexual transmission of COVID (10min) Abstract
Discussions (10min)
17.15 - 18.30
D. Debate: Screening and treatment of bacterial STI is associated with AMR and should be reconsidered
Chair: R. Patel
Introduction and preliminary vote (15min)
For the Motion (15min)
Against the Motion (15min)
Open discussion with questions from the audience (15min)
Closing arguments (5min)
Closing arguments (5min)
Final vote (10min)
18.30 – 18.40
Break
18.40 – 20.00
P6. Plenary Session
Introduction (5min)
Premature birth in patients with HPV genital infection (15min) Abstract
Sexual health in migrants and refugees (15min) Abstract
Sex Worker’s Health in Europe: Effects of Different Legislative Policies (15min)
The consequences of a poor STI Public Health System (20min)
Discussions (10min)
20:00 – 20:30
P7. Summary of the Congress
Summary of the Congress (30min)
20.30 – 21.00
C2. Closing Ceremony
Closing Ceremony (30min)
All hours are in CEST time zone (Amsterdam, Paris, Rome, Madrid, Berlin, Vienna, Budapest)